New York Journal of Mathematics
Volume 21 (2015) 1027-1054


Sean Cleary and Conchita Martínez-Pérez

Undistorted embeddings of metabelian groups of finite Prüfer rank

view    print

Published: October 21, 2015
Keywords: Metabelian groups, distortion
Subject: 20F16, 20F65

General arguments of Baumslag and Bieri guarantee that any torsion-free finitely generated metabelian group of finite Prüfer rank can be embedded in a metabelian constructible group. Here, we consider the metric behavior of a rich class of examples and analyze the distortions of specific embeddings.


The first author is grateful for funding provided by NSF grants #0811002 and #1417820. This work was partially supported by a grant from the Simons Foundation (#234548 to Sean Cleary). The second author was supported by Gobierno de Aragón, European Regional Development Funds,MTM2010-19938-C03-03 and Gobierno de Aragón, Subvención de Fomento de la Movilidad de los Investigadores.

Author information

Sean Cleary:
Department of Mathematics R8133, The City College of New York, Convent Ave & 138th, New York, NY 10031,USA

Conchita Martínez-Pérez:
IUMA. Departamento de Matemáticas, Universidad de Zaragoza, 50009 Zaragoza, Spain